# SDR 06FDEA03223

- Difficulty date: September 7, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING L/E SLAT TRACK CUT OUT STA XOS 890 EXISTING REPAIR REMOVED AND REPAIRED IAW SRM 57-10-00 FIG 68 VOL 1.
